OPTIMAL HEDGING IN DISCRETE TIME

Abstract : Building on the work of Schweizer (1995) and Cern and Kallseny (2007), we present discrete time formulas minimizing the mean square hedging error for multidimensional assets. In particular, we give explicit formulas when a regime-switching random walk or a GARCH-type process is utilized to model the returns. Monte Carlo simulations are used to compare the optimal and delta hedging methods.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [8 references]  Display  Hide  Download

https://hal.univ-cotedazur.fr/hal-00755339
Contributor : Sylvain Rubenthaler <>
Submitted on : Wednesday, November 21, 2012 - 9:52:07 AM
Last modification on : Thursday, May 3, 2018 - 1:32:58 PM
Document(s) archivé(s) le : Friday, February 22, 2013 - 3:47:12 AM

Files

hedgingdiscrete20121025.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00755339, version 1
  • ARXIV : 1211.5035

Collections

Citation

Bruno Rémillard, Sylvain Rubenthaler. OPTIMAL HEDGING IN DISCRETE TIME. Quantitative Finance, Taylor & Francis (Routledge), 2013, 13 (6), pp.819-825. ⟨hal-00755339⟩

Share

Metrics

Record views

370

Files downloads

2005